# SDR AALA980387

- Difficulty date: February 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N879AA
- Make and model: Boeing 727223
- Aircraft serial: 21391
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - SEVERAL DEEP GOUGES ON FUSELAGE SKIN.  REMOVED SHEAR TIE, STA 600 BETWEEN STR 26 AND STR 27L.  INSTALLED EXTERNAL DOUBLER IAW SRM 53-30-3.  TST:  54,868 HOURS.  CYCLES:  33,161.  (X)
